MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2020/8842303

Медицинская библиотека · Case reports in critical care · 2020

Severe Noncardiogenic Pulmonary Edema Secondary to Massive Verapamil Overdose and Treatment with Venovenous Extracorporeal Membrane Oxygenation.

Ho An, Go Abigail, Barrios Christopher, Scalzo Anthony

Клинический случайСтатьяПеревод в очереди

Аннотация

Calcium channel blocker (CCB) poisoning frequently presents with cardiovascular complications such as cardiogenic shock and arrhythmia. We present a case of massive verapamil overdose causing refractory noncardiogenic pulmonary edema successfully treated with extracorporeal membrane oxygenation. To our knowledge, this is the first case with these features reported in literature. A 27-year-old female patient presented with an overdose of 18,000 mg of verapamil. Her clinical condition deteriorated to severe hypoxic respiratory failure despite being treated with calcium, high-dose insulin, and full invasive ventilation support. She eventually required venovenous extracorporeal membrane oxygenation (VV-ECMO) for three days with full recovery. Large ingestion of verapamil could lead to noncardiogenic pulmonary edema. VV-ECMO might play an important role to support the treatment in severe cases with refractory hypoxia.

Для цитирования: Ho An, Go Abigail, Barrios Christopher, Scalzo Anthony. Severe Noncardiogenic Pulmonary Edema Secondary to Massive Verapamil Overdose and Treatment with Venovenous Extracorporeal Membrane Oxygenation.. Case reports in critical care. 2020. DOI: 10.1155/2020/8842303.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.